MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CC FEMORAL SIZE 2, LEFT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

EXACTECH, INC. LOGIC CC FEMORAL SIZE 2, LEFT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Model Number LOGIC CC FEMORAL SIZE 2, LEFT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: stem (cat# 02-012-69-1412 / serial# (b)(4).Logic offset stem ext coupler 2mm (cat# 02-012-61-2000 / serial# (b)(4).Logic cc tib insert size 2, 17mm (cat# 02-012-65-2017 / serial# (b)(4).Cc distal fem augment sz 2, 5mm (cat# 208-05-02 / serial# (b)(4).Cc distal fem augment sz 2, 5mm (cat# 208-05-02 / serial# (b)(4).As reported, approximately 3 years postop the initial l tka, this (b)(6) y/o female patient was unhappy with her left knee, so a revision was done with some change in rotation.Revision exactech cc knee to a revision exactech cc knee.Patient was last known to be in stable condition following the event.The device will be returned for evaluation.Upon review, there is no allegation against the device as the reason for revision was not reported other than patient was "unhappy" with no specifics reported.The most likely cause of the reported event is patient conditions.
 
Event or Problem Description
As reported, approximately 3 years postop the initial l tka, this (b)(6) y/o female patient was unhappy with her left knee, so a revision was done with some change in rotation.Revision exactech cc knee to a revision exactech cc knee.Patient was last known to be in stable condition following the event.

Brand Name
LOGIC CC FEMORAL SIZE 2, LEFT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key11586364
Report Number1038671-2021-00136
Device Sequence Number4297515
Product Code JWH
UDI-Device Identifier10885862265654
UDI-Public10885862265654
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K150890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/19/2022
Device Model NumberLOGIC CC FEMORAL SIZE 2, LEFT
Device Catalogue Number02-010-06-0220
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2021
Initial Report FDA Received Date03/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient Age58 YR